MathSciNet Relay Station
MathSciNet bibliographic data
MR1229052 58E05 (34C37 58F05 70H05)
Ambrosetti, Antonio; Coti Zelati, Vittorio Multiple homoclinic orbits for a class of conservative systems. Rend. Sem. Mat. Univ. Padova 89 (1993), 177–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement